# SDR SWAA2021120248918

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 54,198 hours, 32,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVER WING EXTERIOR EMERGENCY LIGHT INOP. ; / [01] RELAMPED PER AMM 33-51-04; OPS CHECK GOOD.
